# SDR 6TXA20170040621

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N3975A
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20170
- Aircraft time: 6,808 hours, 3,294 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, B

## Discrepancy

PER PILOT:  DURING OUR FLIGHT TODAY FROM PHL-MMUN WE SUFFERED LOSE OF PRESSURIZATION AT FL430. AT THE TIME OF OCCURRENCE WE WERE ABOUT 150 MILES OFF THE COAST OF FLORIDA. 
WHILE CRUISING AT FL430 I STARTED FEELING THE AIRCRAFT DEPRESSURIZING BUT THE PRESSURE CHANGE IN OUR EARS. WE IMMEDIATELY SAW ON THE SCREEN THAT THE CABIN STARTED TO DUMP ITSELF AT A RATE OF ABOUT 2500 FPM. SUBSEQUENTLY WE GOT A CABIN DELTA P WARNING MSG (DELTA P WAS 9.2-9.3). WE INITIATED AN EMERGENCY DECENT. ATC WANTED TO GIVE AN ALTITUDE AROUND FL350 DUE TO TRAFFIC AROUND US. THEREFORE, I DECLARED AN EMERGENCY AND CONTINUED THE DECENT TO 14,000FT.
DURING OUR DECENT WE FOLLOWED THE QRH FOR THE CAS MSG. THE PROCEDURE REQUIRED US TO USE MANUAL PRESSURIZATION. WE MANAGED TO CONTROL THE CABIN ALTITUDE AROUND FL300.
I DECIDED TO DIVERT TO A U.S AIRPORT SO THE AIRPLANE WON’T BE STUCK AT A FOREIGN COUNTRY. 
LANDING WAS UNEVENTFUL. WE TAXIED IN TO ATLANTIC FBO AND UNLOADED THE PAX.                                                                                                                                        MAINTENANCE PERSONNEL WAS IMMEDIATELY DISPATCHED AND MET THE AIRCRAFT AT THE FBO. AIRCRAFT LRU NVM WERE DOWNLOADED AND SUBMITTED TO BOMBARDIER CRC FOR REVIEW AND RECOMMENDATIONS. BOMBARDIER SUGGESTED ORDERING AN OUTFLOW VALVE AS A PREVENTATIVE MEASURE. PERFORMED TROUBLESHOOTING STEPS ON THE IASC 1 AND IASC 2 ON THE GROUND. THERE ARE 4 SUSPECTED COMPONENTS THAT COULD CAUSE THIS ISSUE, THE IASC 1/2, THE SAFETY VALVES AND THE OUTFLOW VALVE. DURING TROUBLESHOOTING THE TECHNICIANS FOUND A BIT OF FOAM MATERIAL IN THE SAFETY VALVE IN THE BAGGAGE COMPARTMENT. UNCLEAR ON WHERE THE FOAM CAME FROM AT THIS TIME. PENDING FURTHER REVIEW OF THE STEPS TAKEN WE WILL AWAIT DIRECTION FROM CRC FOR FURTHER TROUBLESHOOTING STEPS.
